| Model Number |
314-0909 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was revised on (b)(6) 2022 due to instability.Approximately 136 days after the first surgery.The surgeon explanted ø40+9 stability cup, centered glenosphere and anchor base.The surgeon implanted ø 40+9 stability cup, eccentered glenosphere, humeral spacer and ø 36/14 stem.
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
Additional Manufacturer Narrative
Event or Problem Description